# SDR ASMF201306002

- Difficulty date: May 31, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 34,337 hours, 17,299 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PUSH BACK, DETECTED A HYDRAULIC LEAK IN THE RT MLG LINE, THE LINE WAS TIGHTENED IAW MM 20-10-51, ALL CORRECT.
